Nurofen Cold & Flu 12 Tablets

€7.00

Code 10034002


Add to Basket
Product Information
  • Provides non-drowsy relief from the symptoms of cold and flu
  • Inc: Aches / Pains / Headache / Fever / Ease the pain of sore throat / Blocked nose and sinuses.
  • Each tablet contains: Ibuprofen 200mg, Pseudoephedrine Hydrochloride 30mg.
  • Non-drowsy 
  • 12 Tablets

FOR SALE IN REPUBLIC OF IRELAND ONLY

Maximum order quantity of 2 packets per order.  Do not take with any other pseudoephedrine or ibuprofen products.

How to Use

Dosage

  • Adults and children 12 years and older: For Oral use.
  • Swallow 2 tablets with water, then if necessary take 1 or 2 tablets every 4 hours.
  • Do not exceed 6 tablets in 24 hours.
  • Not suitable for children under 12 years.
  • If symptoms persist for more than 3 days or if new symptoms occur, stop treatment at once and consult your doctor

Do not Take Nurofen Cold and Flu if:

  • If you have or have ever had a stomach ulcer or other digestive system disorder.
  • If you are allergic to any of the ingredients, or to aspirin or to any other non-steroidal anti-inflammatory drugs (NSAIDs)
  • If you have heart problems, high blood pressure, thyroid or prostate problems, diabetes or glaucoma.


Warning

  • Do not exceed the stated dose.
  • Please consult your doctor before use if you are pregnant, breastfeeding, elderly, asthmatic, taking any other medicine or receiving regular treatment.
  • Always read packaging and enclosed leaflet before use.
Active Ingredients
  • Each tablet contains: Ibuprofen 200mg, Pseudoephedrine Hydrochloride 30mg.
  • Core: Calcium phosphate, Microcrystalline cellulose, Povidone, Croscarmellose sodium, Magnesium stearate.
  • Film Coating: Hypromellose, Talc, Opaspray Yellow M-1F-6168 or Mastercote Yellow FA 0156 containingTitanium dioxide, Sunset yellow (E110), Quinilone Yellow.
  • Printing Ink: Black printing ink containing: Iron oxide black (E172), Propylene Glycol, Shellac.
Delivery Info

Ireland & Northern Ireland

  • FREE delivery on orders over €45
  • Orders under €45 have a €3.95 delivery charge

Rest of UK

  • All UK orders have a deliver charge of €7.95

View our full Delivery & Collection information

Returns Policy

If for any reason you are not satisfied with your order, simply return it within 14 days of delivery and we will replace it or provide a refund to the value of the item (excluding shipping). The items to be returned or exchanged have to be unused, in their original condition, in their original box and properly labelled.

View Full Returns Information

Store Reviews: Our Customers Love Us

Click to view complete product details

Nurofen Cold and Flu Film-Coated - 12 Tablets

The dual action formula of Nurofen Cold & Flu provides non-drowsy relief from the symptoms of cold and flu. Combining the targeted action of Nurofen with the decongestant pseudoephedrine, each yellow, film coated tablet provides relief from cold and flu symptoms and nasal congestion.


Features

  • Provides non-drowsy relief from the symptoms of cold and flu
  • Inc: Aches / Pains / Headache / Fever / Ease the pain of sore throat / Blocked nose and sinuses.
  • Each tablet contains: Ibuprofen 200mg, Pseudoephedrine Hydrochloride 30mg.
  • Non-drowsy 
  • 12 Tablets
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty